Top
10
Doctor insights on: How Long Will The Nausea Effect From My Birth Control Pills Last

Share
1

1
How long will the nausea effect from my birth control pills last?

How long will the nausea effect from my birth control pills last?

Give it time.: The nausea associated with the birth control pill is often due to the estrogen. This should go away after a month or so. If after 3 months you are still having problems then it makes sense to change pills to a lower estrogen dose or consider an alternative. You can also try taking the pill at a different time of the day, such as before bed time or taking the pill with some food. ...Read more

Dr. Gregory Moneta
1 doctor shared a insight

Birth Control Pills (Definition)

Also known as oral contraceptives, birth control pills are highly effective oral medications that use hormones to prevent pregnancy. There are two main types of birth control pills: one with estrogen and progestin (also known as the combination pill) and one with just progestin. The two main ways they prevent pregnancy are: 1) The hormones thicken the cervical mucous, which keeps sperm from entering the uterus on their way to the egg; and 2) By maintaining a level of hormone in the blood stream that prevents the ...Read more


2

2
How long does nausea from birth control pills last? On second month, can the anitibiotics for a UTI be making it worse?

How long does nausea from birth control pills last? On second month, can the anitibiotics for a UTI be making it worse?

Antibiotics ; BCP: The only antibiotic with proven interference with bcps is rifampin. This is not making your nausea worse. You need to see a psychiatrist as an emergency to deal with your suicidal ideation. Go now. ...Read more

3

3
I've been having morning nausea and on and off spotting for the last week, i'm currently taking birth control pills, is it possible i could be pregnant?

I've been having morning nausea and on and off spotting for the last week, i'm currently taking birth control pills, is it possible i could be pregnant?

Not likely: If a woman has been taking her birth control pills correctly, every day about the same time each day, then it would be unlikely for her to get pregnant. If she missed or was late for pills then pregnancy is possible, and it's worth getting a pregnancy test. If you are concerned check a pregnancy test - if negative check with your clinic. ...Read more

4

4
If I get nauseas and headaches on my birth control pills dos that mean I need more or less estrogen?

If I get nauseas and headaches on my birth control pills dos that mean I need more or less estrogen?

Difficult pharmacogn: Sometimes the dose-response relationship for hormones is not linear but complex - such as a horseshoe-shape, where side effects are associated with low and high doses, but not optimum doses. So no generalization for you is helpful, unfortunately. Dose titration experi-ments with your doctor's help should be able to clarify this. ...Read more

See 1 more doctor answer
6

6
When will the nausea from taking 2 birth control pills wear off?

When will the nausea from taking 2 birth control pills wear off?

Soon: If you inadvertantly took two b.C. Pills in one day, you may be nauseated, but hopefully you will not do it again. The nausea should wear off by 24 hours later when you need to take your next pill. This will cause you to be one short at the end of you pack, but just remember to restart a new pack on the next scheduled start date. ...Read more

7

7
Can birth control pills cause nausea throughout the entire month?

Can birth control pills cause nausea throughout the entire month?

Sometimes: Some women get nausea with birth control - often this gets better if they stay on the medication and it slowly resolves, but some women have continued issues with this. Often taking either in the morning or at bedtime may minimize this. You will have to see how it affects you - i also have patients who never have any issues with this. ...Read more

9

9
Can birth control pills cause dizziness and nausea? I'm taking gynera

Can birth control pills cause dizziness and nausea? I'm taking gynera

Yes: Call your doctor to advise, depending on how long you have been taking birth control pills and what other symptoms you may have. ...Read more

10

10
How can I ease nausea and dizziness from birth control pills?

How can I ease nausea and dizziness from birth control pills?

Use lower dose : Nausea can arise from exposure to estrogen. Using a low dose estrogen pill can be helpfull. Additionally taking the pill with food, or before bedtime may be helpful. ...Read more

Dr. Jeff Livingston
2,324 doctors shared insights

Contraception (Definition)

Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more


Dr. Brad Goldenberg
4 doctors shared insights

Birth Control (Definition)

Also known as contraception, birth control is a method to prevent pregnancy. Some methods of birth control include a vasectomy, tubal ligation, oral contraceptive pills, vaginal rings, hormone injections, condoms, diaphragms, sponges, ...Read more